# SDR 20010112SG050

- Difficulty date: October 19, 2000
- Submitted: January 8, 2001
- Operation: Air carrier
- Aircraft: N428EX
- Make and model: Boeing 727-22C
- Aircraft serial: 19097
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 18250280037525
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NR 714 - DURING PREFLIGHT, NR 1 ENGINE FIRE DETECTION WILL NOT TEST ON B-SIDE.  REMOVED AND REPLACED NR 1 ENGINE FIRE LOOP.  SYSTEM TEST NORMAL.  (M)
